MathSciNet Relay Station
MathSciNet bibliographic data
MR1711028 42A82 (46B20 46N30)
Koldobsky, Alexander; Lonke, Yossi A short proof of Schoenberg's conjecture on positive definite functions. Bull. London Math. Soc. 31 (1999), no. 6, 693–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement